MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV EVA, COMBINED MACHINE INCLUDING LASER (SMA CONNECTOR)

DUTCH OPTHALMIC RESEARCH CENTER BV EVA, COMBINED MACHINE INCLUDING LASER (SMA CONNECTOR)
Model Number 8000.COM03
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 09/02/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre (b)(4)).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on "05/31/201." incident occurred post surgery, patient's reported with central retinal artery occlusion (crao) is a disease of the eye where the flow of blood through the central retinal artery is blocked (occluded), which is a serious harm hence concluded as reportable.Also in review "investion" determined that the eva did not have any system abnormalities.Post vitrectomy - optic neuropathy reported,, which requires medical intervention.Hence this complaint is reportable all available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
A surgeon reported an incident of central retinal artery occlusion.No further information.

Brand Name
EVA, COMBINED MACHINE INCLUDING LASER (SMA CONNECTOR)
Common Device Name
EVA, COMBINED MACHINE INCLUDING LASER (SMA CONNECTOR)
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7630612
Report Number1222074-2018-00198
Device Sequence Number1432825
Product Code HQC
UDI-Device Identifier08717872019666
UDI-Public08717872019666
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number8000.COM03
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2016
Initial Report FDA Received Date06/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;